MathSciNet Relay Station
MathSciNet bibliographic data
MR2439665 (2010a:46157) 46L54 (46L53)
Brown, Nathanial P.; Dykema, Kenneth J.; Jung, Kenley Free entropy dimension in amalgamated free products. With an appendix by Wolfgang Lück. Proc. Lond. Math. Soc. (3) 97 (2008), no. 2, 339–367.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement